# SDR WVER2015060290012

- Difficulty date: June 2, 2015
- Submitted: June 2, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 28,545 hours, 23,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO FUSELAGE SKIN AT FS 235 BETWEEN STR 25L AND 25R IAW REO 670-53-11-762, REV, DATED 2015-05-29.
